American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Haim Brezis. The interplay between analysis and topology in some nonlinear PDE problems. Bull. Amer. Math. Soc. 40 (2003) 179-201. MR 1962295.
Abstract, references, and article information   
View Article: PDF

[2] René Lozi. A computing method for bifurcation boughs of nonlinear eigenvalue problems. Bull. Amer. Math. Soc. 81 (1975) 1127-1129. MR 0380542.
Abstract, references, and article information   
View Article: PDF

[3] Jill P. Mesirov-Kazdan. Calculus of variations: Perturbations preserving condition $\left( {\text{C}} \right)$. Bull. Amer. Math. Soc. 80 (1974) 1260-1264. MR 0394753.
Abstract, references, and article information   
View Article: PDF

[4] Henry C. Wente. An existence theorem for surfaces of constant mean curvature. Bull. Amer. Math. Soc. 77 (1971) 200-202. MR 268743.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1